×

Found 396 Documents (Results 1–100)

100
MathJax

Harnack inequality for the elliptic \(p(x)\)-Laplacian with a three-phase exponent \(p(x)\). (English. Russian original) Zbl 1451.35041

Comput. Math. Math. Phys. 60, No. 8, 1284-1293 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1329-1338 (2020).
PDF BibTeX XML Cite
Full Text: DOI

\( {\mathfrak{B}}_1\) classes of De Giorgi, Ladyzhenskaya, and Ural’tseva and their application to elliptic and parabolic equations with nonstandard growth. (English. Ukrainian original) Zbl 1448.35068

J. Math. Sci., New York 246, No. 1, 75-109 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 403-447 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software